MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH SYSTEM, 7F, 450MM, STRAIGHT

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH SYSTEM, 7F, 450MM, STRAIGHT
Model Number FG-37045-001
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported as follows: "during closure dr went to remove sheath it split inhalf." what troubleshooting steps, if any, resolved the issue?: was able to remove without complications.Patient present at time of event?: yes.Patient complications: no patient complications.Type of procedure: angio.Device/procedure outcome: unable to use device - attempted, procedure completed patient outcome: f26: no health consequences or impact as reported device codes: 1048: break.As reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will not be returned for an evaluation.Information provided by the customer and the dhr review will be done as part of the root cause investigation.
 
Additional Manufacturer Narrative
Initial report submitted on 06 aug 2024, per mfr report#: 3003637635-2024-00015.The complaint device was not returned.Therefore, testing of the actual device in the reported case is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is underminable.

Brand Name
CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH SYSTEM, 7F, 450MM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM   01277
Manufacturer Contact
juliana vaz nuernberger
lauensteiner strasse 37
dresden, 01277-,
GM   01277,
MDR Report Key19915154
Report Number3003637635-2024-00015
Device Sequence Number17982220
Product Code DYB
UDI-Device Identifier04251244502201
UDI-Public04251244502201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model NumberFG-37045-001
Device Catalogue NumberUS-37045-F-ST-H
Device Lot Number724940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown